A class of rings which are the endomorphism rings of some torsion-free abelian groups
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 1, pp. 143-153.
@article{ASNSP_1969_3_23_1_143_0,
     author = {Orsatti, Adalberto},
     title = {A class of rings which are the endomorphism rings of some torsion-free abelian groups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {143--153},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {1},
     year = {1969},
     zbl = {0188.08903},
     mrnumber = {242948},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_1_143_0/}
}
TY  - JOUR
AU  - Orsatti, Adalberto
TI  - A class of rings which are the endomorphism rings of some torsion-free abelian groups
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1969
DA  - 1969///
SP  - 143
EP  - 153
VL  - Ser. 3, 23
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1969_3_23_1_143_0/
UR  - https://zbmath.org/?q=an%3A0188.08903
UR  - https://www.ams.org/mathscinet-getitem?mr=242948
LA  - en
ID  - ASNSP_1969_3_23_1_143_0
ER  - 
%0 Journal Article
%A Orsatti, Adalberto
%T A class of rings which are the endomorphism rings of some torsion-free abelian groups
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1969
%P 143-153
%V Ser. 3, 23
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1969_3_23_1_143_0
Orsatti, Adalberto. A class of rings which are the endomorphism rings of some torsion-free abelian groups. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 1, pp. 143-153. http://www.numdam.org/item/ASNSP_1969_3_23_1_143_0/

[1] N. Bourbaki, Topologie générale, Ch. I, Paris, 1961.

[2] A.L.S. Corner, Every countable reduced torsion-free ring is an endomorphism ring. Proc. London Math. Soc. (3) 13 (1963) 687-710. | MR | Zbl

[3] A.L.S. Corner, Endomorphism rings of torsion-free abelian groups. Proc. Internat. Conf. Theory of Groups, Austral. Nat. Univ. Canberra, August 1965, pp. 59-69, 1967, | Zbl

[4] L. Fuchs, Abelian groups, Budapest 1958. | MR | Zbl

[5] A. Orsatti, Un lemma di immersione per i gruppi abeliani senza elementi di altezza infinita. Rend. Sem. Mat. Univ. Padova XXXVIII (1967) 1-13. | Numdam | MR | Zbl